# SDR SWIA202159606

- Difficulty date: July 19, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 44,838 hours, 42,190 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Uncontrollable
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE DID NOT RESPOND TO THRUST LEVER MOVEMENT. LEFT ENGINE APR FIRED. EVEN IN SHUTOFF POSITION ENGINE STILL WAS RUNNING. RAN SEVERE ENGINE DAMAGE IN FLIGHT EMERGENCY CHECKLIST. PROBLEM RESOLVED AFTER PUSHING LH ENG FIRE PUSH SWITCH LIGHT, AND ASSOCIATED CHECKLIST ITEMS.    TROUBLESHOT LT ENGINE THROTTLE NOT RESPONDING BY OPERATING THE LT ENGINE THROTTLE LEVER AND FINDING MOVEMENT OF THE LT THROTTLE LEVER DIFFICULT WITH GRINDING SPOTS BETWEEN IDLE AND MAX POWER.  DISCONNECTED THE LT ENGINE AFT THROTTLE CONTROL CABLE AT THE LT ENGINE FIREWALL TO ISOLATE ISSUE. ISSUE PERSISTED WITH LT ENGINE THROTTLE LEVER MOVEMENT.
